# SDR DALA1014453263

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 35,605 hours, 15,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK AT Y465 BETWEEN FR65 & FR67. REPAIRED SRM 51-44-11, SRM 51-42-11.
